# SDR ASAA2014120609881

- Difficulty date: December 6, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 8,178 hours, 2,615 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989084
- Part serial: 18274
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 7,918 hours, 2,544 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 PACK LIGHT ILLUMINATED ON DESCENT.  QRH PROCEDURE ACCOMPLISHED. LIGHT WENT OUT WITH "RESET" AND REMAINED OFF FOR DURATION OF FLIGHT.  ACFT GROUNDED.  PERFORMED BITE CHECK AT LT CONTROLLER.  FOUND FAULT NR  ZONE TRIM AIR VALVE, REPLACED VALVE IAW 21-61-21 AMM. BITE CK AT LT AND FAULT CLEARED.  OPS CKD, APU OKD, NO LEAKS.
